| Model Number |
RETROCUTTER, 9 MM |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1204r-09s retrocutter®, 9.0 mm serial/batch number (b)(6) was received for investigation.No functional testing performed due to the lack of ar-1250rp retrodrill reamer.Visual evaluation found scratches and burrs in the sharp cutting edges as well as inside in the thread area.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.
Event or Problem Description
It was reported on 11/08/2022 by a sales representative via sems that an ar-1204r-09s retro cutter would not sit inside the guide.Case involvement, no patient effect.